# SDR SWIA972063

- Difficulty date: October 28, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 17,874 hours, 16,095 cycles
- Engine: Ge CF343A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Failed
- Location: Apr System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APR INOP ON TAKEOFF ROLL.  ABORTED TAKEOFF FAT - DEFERRED APR.  REMOVED AND REPLACED APR ARM RELAY (KIKL) IN JB5 MM 76-13-01.  RAN BOTH ENGINES APR TESTS NR 1, 2, 3, FUNCTION NORMALLY.
